5 doctors weighed in:

I have UTI from last yr october an it won't go my gyno gave me cipro (ciprofloxacin) caz my urine culture say ecoli .My urine still look foamy .He told me if cipro (ciprofloxacin) no work he will give me a low antibiotic for mths.

5 doctors weighed in
Dr. Vasu Brown
Integrative Medicine
1 doctor agrees

In brief: Ammonia

Foamy urine is a sign of imbalance in body being acid and kidney compensating with ammonia production need to add more green to diet to alkalinize - check morning urine ph- should be 6.
8-7.4 - some alkalizer are aloe inner fillet drink available at whole foods drink one bottle per day for 3 days then 4 days of vitamin d supplement do repeat these cycle until urine ph nomalize.

In brief: Ammonia

Foamy urine is a sign of imbalance in body being acid and kidney compensating with ammonia production need to add more green to diet to alkalinize - check morning urine ph- should be 6.
8-7.4 - some alkalizer are aloe inner fillet drink available at whole foods drink one bottle per day for 3 days then 4 days of vitamin d supplement do repeat these cycle until urine ph nomalize.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
Dr. Betsy Greenleaf
Gynecology
2 doctors agree

In brief: Have it checked out

Your symptoms may not be infectious bladder infection.
If this has been going on for a year then you need to have further work up with a urogynecologist or urologist. If it truly is a UTI then they need to figure out why this is chronic. Long term antibiotics may be necessary.

In brief: Have it checked out

Your symptoms may not be infectious bladder infection.
If this has been going on for a year then you need to have further work up with a urogynecologist or urologist. If it truly is a UTI then they need to figure out why this is chronic. Long term antibiotics may be necessary.
Dr. Betsy Greenleaf
Dr. Betsy Greenleaf
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available